# SDR IPXA2016072206158

- Difficulty date: July 9, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :2C, CENTER WING TANK STRINGER 48  IS CRACKED AT STA. XCW=17.REPAIRED CRACKED CENTER WING TANK STRINGER #48 AT STA. XCW=18 IAW MD-11 SRM 57-10-03 REPAIR1 FIG. 201 (MAJOR).
